Functional Variable Method for the Nonlinear Fractional Differential Equations


Bekir A., Guner O., Aksoy E., PANDIR Y.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 22 - 28 September 2014, vol.1648 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1648
  • Doi Number: 10.1063/1.4912955
  • City: Rhodes
  • Country: Greece

Abstract

In this type functional variable method has been used to private type of nonlinear fractional differential equations. The main property of the method demonstrate in its flexibility and ability to solve nonlinear equations accurately, efficiency and conveniently. The fractional derivatives are described in the modified Riemann-Liouville sense. Three examples, are presented to show the application of the present technique. As a result, periodic and hyperbolic solutions are obtained.